Im just very scared that I might get serotonin syndrome, if I keep taking my medications . Please comment as soon as possible :(
Many many of us take multiple medications that could cause serotonin syndrome. I've yet to see any one say they had it. Its a rare condition. The warning is so you are aware it can happen if you get any of the symptoms, not to warn you away from taking them. Your pharmacist would warn you if he thought you shouldn't be taking the two together.
I've been taking 60mg of citalopram, 120mg Adderall XR, 45mg metoclopramide for several years with no problems. It depends on each individual as to how the medication affect each one. Most of it depends on your individual P450 cytochromes that are responsible for how all chemicals are metabolized in your body. A person can be a fast or intermediate or poor metabolizer of chemicals. Each can affect a person in different ways. only a few studies have been done with a specific medication and the different cytochromes reactions.
If your noticed the amount of adderall XR I take daily, it is due to a very poor pharmalogical response to the medicine. I never have noticed any mental or physical effect of the Adderall XR. I only notice it helps with some of my narcolepsy symptoms but does not control it very well.
On the fear of the serotonin syndrome, study up on the symptoms and immediately contact your doctor if you experience the symptoms. This problem is not very common with the serotonin reaction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Dec 2016 • 3 answers
Updated 27 Mar 2014 • 1 answer
Updated 4 Apr 2014 • 1 answer
Updated 1 day ago • 2 answers
Updated 23 Oct 2018 • 1 answer